# SDR 20001031SH016

- Difficulty date: September 26, 2000
- Submitted: October 31, 2000
- Operation: General aviation
- Aircraft: N8170D
- Make and model: Beech A36
- Aircraft serial: E2600
- Engine: Cont IO550B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6467661A1
- Part serial: D139927BR
- Condition: Failed
- Location: Engine
- Part time: 135 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

INTERNAL FAILURE, PUMP STOPPED BEFORE TAKEOFF.  (X)
